Search - Université de Nantes Access content directly

Filter your results

46 Results
Domains : math.math-fa

Lieb-Thirring type inequalities and Gagliardo-Nirenberg inequalities for systems

Jean Dolbeault , Patricio Felmer , Michael Loss , Eric Paturel
Journal of Functional Analysis, 2006, 238 (1), pp.193-220
Journal articles hal-00005487v1
Image document

Positive nonlinear CVFE scheme for degenerate anisotropic Keller-Segel system

Clément Cancès , Moustafa Ibrahim , Mazen Saad
SMAI Journal of Computational Mathematics, 2017, 3, pp.1--28. ⟨10.5802/smai-jcm.18⟩
Journal articles hal-01119210v1
Image document

Hypoelliptic and spectral estimates for the linearized Landau operator

Mohamad Rachid
Preprints, Working Papers, ... hal-02545717v2
Image document

Riesz transform and $L^p$ cohomology for manifolds with Euclidean ends

Gilles Carron , Thierry Coulhon , Andrew Hassell
Duke Mathematical Journal, 2006, 133 (1), pp.59--93
Journal articles hal-00003416v1
Image document

Laplacien discret d'un 2-complexe simplicial

Yassin Chebbi
Mathématiques [math]. Université de Nantes, Faculté des sciences et des techniques.; Université de Carthage (Tunisie), 2018. Français. ⟨NNT : ⟩
Theses tel-01800569v1
Image document

On a vector moment problem appearing in the analysis of controllability of neutral type systems

Kateryna V. Sklyar , Rabah Rabah , Grigory M. Sklyar
Systems Theory : Modeling, Analysis and Control, May 2009, Fes, Morocco. pp.273-280
Conference papers hal-00426753v1
Image document

Boundary behavior of α-harmonic functions on the complement of the sphere and hyperplane

Tomasz Luks
Preprints, Working Papers, ... hal-00650222v1
Image document

Sur les traces d'opérateurs (De Grothendieck à Lidskii)

Didier Robert
Preprints, Working Papers, ... hal-01015295v1
Image document

Gaussian heat kernel bounds through elliptic Moser iteration

Frederic Bernicot , Thierry Coulhon , Dorothee Frey
Journal de Mathématiques Pures et Appliquées, 2016, 106 (6), pp.995-1037
Journal articles hal-01024349v1
Image document

Inversion of weighted Radon transforms via finite Fourier series weight approximations

Jean-Pol Guillement , Roman Novikov
Inverse Problems in Science and Engineering, 2014, 22 (5), pp.787-802
Journal articles hal-00794083v1

Approximation of Smoothness Classes by Deep Rectifier Networks

Mazen Ali , Anthony Nouy
SIAM Journal on Numerical Analysis, 2021, 59 (6), pp.3032-3051. ⟨10.1137/20M1360657⟩
Journal articles hal-02909881v1
Image document


Zeinab Karaki
Preprints, Working Papers, ... hal-01975164v2
Image document

Stability estimates for an inverse Steklov problem in a class of hollow spheres

Germain Gendron
Preprints, Working Papers, ... hal-02618634v1

Singular Value Decomposition in Sobolev Spaces: Part I

Mazen Ali , Anthony Nouy
Zeitschrift für Analysis und ihre Anwendungen, 2020, 39, pp.349-369. ⟨10.4171/ZAA/1663⟩
Journal articles hal-01899833v1
Image document

The discrete Laplacian of a 2-simplicial complex

Yassin Chebbi
Potential Analysis, 2017
Journal articles hal-01714194v1
Image document

On the Feffermann-Phong inequality

Abdesslam Boulkhemair
Annales de l'Institut Fourier, 2008, 58 (4), pp.1093--1115
Journal articles hal-00132901v1

Approximation with Tensor Networks. Part II: Approximation Rates for Smoothness Classes

Mazen Ali , Anthony Nouy
Preprints, Working Papers, ... hal-02889657v1
Image document

Mathematical analysis of quantum mechanics with non-self-adjoint operators

Radek Novak
Functional Analysis [math.FA]. Université de Nantes; Czech Technical University in Prague, 2018. English. ⟨NNT : ⟩
Theses tel-01903520v1
Image document

Incompressible Navier-Stokes-Fourier limit from the Landau equation

Mohamad Rachid
Kinetic and Related Models , 2021, 14 (4), pp.599-638. ⟨10.3934/krm.2021017⟩
Journal articles hal-03035871v2
Image document

Well-posedness and smoothing effect for generalized nonlinear Schrödinger equations: the quadratic interaction case

Pierre-Yves Bienaimé , Abdesslam Boulkhemair
Preprints, Working Papers, ... hal-02371797v2
Image document

On a shape derivative formula for a family of star-shaped domains

A. Boulkhemair , A. Chakib , A Sadik
Preprints, Working Papers, ... hal-02084874v3

Singular Value Decomposition in Sobolev Spaces: Part II

Mazen Ali , Anthony Nouy
Zeitschrift für Analysis und ihre Anwendungen, 2020, 39 (4), pp.371-394. ⟨10.4171/ZAA/1664⟩
Journal articles hal-02562141v1
Image document

Trend to the equilibrium for the Fokker-Planck system with a strong external magnetic field

Zeinab Karaki
Preprints, Working Papers, ... hal-01975138v1
Image document

Some aspects of functional equations

Jean Dhombres
Chulalongkorn University, 1979
Books hal-01309312v1

Wildly perturbed manifolds: norm resolvent and spectral convergence

Colette Anné , Olaf Post
Preprints, Working Papers, ... hal-01709609v1
Image document

Gains of integrability and local smoothing effects for quadratic evolution equations

Paul Alphonse , Joackim Bernier
Preprints, Working Papers, ... hal-03437144v1
Image document

The Gauß-Bonnet operator of an infinite graph

Colette Anné , Nabila Torki-Hamza
Analysis and Mathematical Physics, 2015, 5 (2), pp., 137-159. ⟨10.1007/s13324-014-0090-0⟩
Journal articles hal-00768827v4
Image document

Semi-Fredholmness of the discrete Gauss-Bonnet Operator

Hèla Ayadi
Filomat, 2017
Journal articles hal-01412045v1
Image document

On a shape derivative formula in the Brunn-Minkowski theory

A Boulkhemair
Preprints, Working Papers, ... hal-01140162v1
Image document

A Gaussian estimate for the heat kernel on differential forms and application to the Riesz transform

Baptiste Devyver
Mathematische Annalen, 2014, 358 (1-2), pp.25-68
Journal articles hal-00538547v3